Astronomical Low Tide, Salem
- When
- February 5, 7:00 AM EST to February 6, 11:00 AM EST
- Where
- Salem forecast zone
- Reported by
- C-MAN Station
- Coordinates
- 39.577, -75.358 (the zone’s center; the record gives no point)
A persistent northwest flow started on February 4th and continued through February 6th. This caused blowout tides along the Delaware River and its tributaries starting with the day time low tide on February 5th and persisted through the morning low tide on February 6th.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A persistent northwest flow started on February 4th and continued through February 6th. This caused blowout tides along the Delaware River and its tributaries starting with the day time low tide on February 5th and persisted through the morning low tide on February 6th. Coming off of the full moon assisted, because spring tides cause the biggest differences in water levels between high and low tides. The lowest tides occurred with the day time low tide on February 5th. Low tides reached 2.5 feet below mean lower low water at Reedy Island (New Castle County, Delaware) and 2.8 feet below mean lower low water in Philadelphia, Pennsylvania. Blowout tides start at 1.8 feet below mean lower low water. The northwest flow subsided later in the day on February 6th and the tide cycle was also further removed from spring tides.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 5, 2:38 AM EST, 4 hours 22 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 AM EST MON FEB 5 2007
.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
ARCTIC AIR NOW COVERS THE REGION. THE SURGE OF COLD AIR OCCURRED
BETWEEN 03 AND 07Z OVERNIGHT AS TEMPS AND DEWPOINTS DROPPED AND
WINDS BECOME GUSTY. THE STRONGEST WINDS HAVE LETUP BUT A BREEZE
CONTINUES, ALLOWING THE WIND CHILL VALUES TO BE BELOW ZERO EXCEPT
IN THE MOST SOUTHERN ZONES WHERE READINGS WERE AROUND ZERO TO THE
SINGLE DIGITS.
THE COLDEST PART OF THE AIRMASS IS OVER THE AREA THIS MORNING WITH
H8 TEMPS OF MINUS 22 TO MINUS 26. BY AFTERNOON THE H8 TEMPS ARE
NOT AS BAD DUE TO SOME MODIFICATION ALLOWING READINGS TO WARM TO
MINUS 19 TO MINUS 23. THE AIRMASS IS QUITE DRY AND THE ONLY CLOUDS
AND/OR FLURRIES WOULD BE OVER THE POCONOS DUE TO THE FETCH FROM
THE LAKES AND THE HIGHER ELEVATIONS. ALTHOUGH WINDS DROPPED DOWN A
BIT EARLY THIS MORNING, TODAYS SUNSHINE ALLOWS THE TEMPS TO
INCREASE SOME AND THERE WILL BE SOME MIXING OF THE GRADIENT DOWN
FROM ALOFT ALLOW BLUSTERY CONDITIONS AGAIN THIS AFTERNOON AND
BITTERLY COLD CONDITIONS WILL CONTINUE.
THE H8 TEMPS AND LOW LVL THICKNESSES ARE QUITE AS COLD TONIGHT SO
TEMPERATURES, ALBEIT COLD, SHOULDNT BE QUITE AS FRIGID AS THIS
MORNING. COMBINING FORECASTED TEMPS AND WINDS, ONLY CARBON AND MONROE
IN PA AND SUSSEX NJ REACH CRITERIA FOR WIND CHILL ADVISORY SO THEY
WILL BE CONTINUED IN THE AREA THROUGH TNGT AS READINGS STILL GET
TO MINUS 15 THERE.
FORECAST TEMPS TODAY ARE BASED ON MODEL SOUNDINGS. MINS TONIGHT
ARE CLOSE TO GUIDANCE OR SLIGHTLY BELOW.
ON TUESDAY, THE AIRMASS CONTINUES TO MODIFY AND IT WONT BE QUITE
AS COLD AS TODAY WITH HIGHS A FEW DEGR HIGHER. HOWEVER, IT WILL
STILL BE BRISK AS MIXING KEEPS SOME OF THE WINDS GOING ALLOWING IT
TO STILL FEEL BITTERLY COLD.
TUESDAY NIGHT...MODELS SHOW A SHORT WAVE/CLIPPER MOVING THROUGH
ALOFT WITH SOME WEAK ISENTROPIC LIFT MOSTLY OVER THE SOUTHERN
ZONES. THE SYSTEM COMES FROM THE WNW, SO MOISTURE WITH IT WILL BE
LIMITED. FOR NOW, THE MAV POPS HAVE BEEN FOLLOWED AS THERE IS SOME
QUESTION AS TO WHETHER ANY MOISTURE WILL EVAPORATE BEFORE REACHING
THE GROUND AS SNOW. THE GOOD NEWS...THERE WILL BE MUCH LESS WIND.
ALSO, TEMPERATURES AGAIN WILL BE A BIT HIGHER.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE CLIPPER EXITS EARLY WEDNESDAY WITH THE AIR MASS BEHIND THE
CLIPPER OF THE RECYLCED ARCTIC TYPE THAT WILL BE STUCK IN EASTERN
CANADA. THUS TEMPS ARE NOT EXPECTED TO BE ANY COLDER ON WED/THU/FRI.
THE NEXT CFP WILL BRING THE NEXT ARCTIC SHOT BEHIND IT FOR NEXT
WEEKEND. NOT EXACT AT THIS JUNCTURE BUT THIS LOOKS SLIGHTLY WARMER
THAN THE SHOT WE WILL BE EXPERIENCING ON MON AND TUE. THE ECMWF HAS
BEEN CONSISTENT IN SHOWING ENUF MSTR TO GENERATE SOME FLURRIES OR
SNOW SHOWERS AS THIS FNT MOVES THRU FRI OR SAT, BUT THE DATE HAS
BEEN BOUNCING AROUND. THE LAST CAN GGEM WE COULD SEE AND ECMWF HAVE
BACKED AWAY FOR NOW FROM A SFC WAVE (WHICH WOULD ENHANCE THE PCPN)
FROM FORMING ON THE FNT. THE LATEST JMA MODEL (WHICH NEVER MET A
COASTAL LOW IT DIDNT LIKE) IS ALSO RELATIVELY BENIGN. IF PAST
PERFORMANCES ARE ANY INDICATION OF FUTURE TRENDS, THE GFS SOLN WOULD
BE THE WAY TO GO AS SYNOPTIC SCALE SYSTEMS HAVE UNDERWHELMED US IN
THIS COLD PATTERN...SO JUST LOW CHCS ARE CARRIED FOR NOW. WE DID
UNDERCUT GUID MAX TEMPS ON THE WEEKEND BIOTH BECAUSE OF CLIMO AND
ALSO BECAUSE THIS NEXT ARCTIC SHOT WILL HAVE AT LEAST SOME POLAR
CONTRIBUTION.
MED RANGE MODELS ARE FCSTG A PATTERN RELAXATION DURING THE NEXT WEEK
AS THE NAO IS FCST TO RISE AND A LARGE SLUG OF THIS ARCTIC AIR MASS
IS PERMITTED TO EXIT STAGE RIGHT. HOW MILD WE GET OR HOW LONG WE
STAY IN THE THAW WILL DEPEND UPON HOW LONG THE FCSTD RIDGE NEAR
BARROW ALASKA HOLDS ITS GROUND. THE AO OSCILLATION IS FCSTD TO
REMAIN NEGATIVE. THIS NORMALLY MEANS A PREVAILING COLDER PATTERN IN
NOAM BECAUSE THE PV IS DISPLACED FROM THE NORTH POLE. IF LONG RANGE
FORECASTING WAS THAT EASY, LAST WINTER THIS DID OCCUR AND WE WERE
STILL MILD.
&&
.AVIATION...
THE 06Z TAFS WERE STARTED OFF WITH SCATTERED LOCALLY BROKEN
STRATOCUMULUS, HIGH-BASED, AS A WEAK TROUGH OF LOW PRESSURE WAS
MOVING THROUGH THE AREA. THESE SHOULD BE MOSTLY GONE BY ABOUT 10Z IN
THE DOWNSLOPING FLOW, FOLLOWED BY ONLY A FEW STRATOCUMULUS DURING
THE DAYLIGHT HOURS. WINDS WERE DROPPING OFF IN THE WAKE OF THE
TROUGH, BUT SHOULD BECOME RE-ESTABLISHED AS THE BOUNDARY LAYER
RECOUPLES IN THE GOOD GRADIENT THAT IS IN EXISTENCE WITH THE HIGH TO
OUR WEST DIVING SOUTHEASTWARD, AND THE DEEP LOW IN SOUTHEASTERN
CANADA FILLING ONLY SLOWLY. MOSTLY CLEAR CONDITIONS SHOULD FOLLOW
FOR TONIGHT, WITH LESS WIND AS THE GRADIENT LESSENS AND THE BOUNDARY
LAYER IS ABLE TO DISENGAGE TO A LARGER DEGREE.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WILL BE CONTINUED THROUGH TONIGHT AND
EXTENDED JUST A BIT INTO TUESDAY MORNING, AS THE STRONG GRADIENT
OVER THE MARINE AREA PERSISTS. A FEW GUSTS TO 35 KNOTS COULD OCCUR
IN THE WAKE OF THE TROUGH OF LOW PRESSURE THAT WAS IN THE PROCESS OF
MOVING OFFSHORE EARLY THIS MORNING. HOWEVER, THESE SHOULD BE THE
EXCEPTION, AND GENERAL SMALL CRAFT CONDITIONS ARE EXPECTED TO
PERSIST TODAY AND TONIGHT. WAVEWATCH BUILDS SEAS BRIEFLY TO THE 7
FOOT RANGE BY 12Z TODAY, ALTHOUGH THE 06Z WAVE HEIGHT AT BUOY 44009
WAS ALREADY 7 FEET. WAVES IN THE OFFSHORE FLOW ARENT LIKELY TO BE
ANY HIGHER THAN THAT, THOUGH, SO WELL ACCEPT A CAP OF 7 FEET TODAY,
JUST SLIGHTLY HIGHER THAN THE PREVIOUS FORECAST. SEAS ARE FORECAST
BY WAVEWATCH TO DROP BELOW CRITERIA BY TUESDAY MORNING, MIRRORING
THE PRESENT FORECAST, BUT WE WILL EXTEND THE 5 FOOT SEAS ON THE
OCEAN INTO TUESDAY MORNING TO CORRESPOND TO THE EXPECTED ADVISORY
CRITERIA WIND GUSTS.
WE WILL ALSO CONTINUE TO MENTION LIGHT FREEZING SPRAY ON LOWER
DELAWARE BAY AND THE OCEAN WATERS UNTIL MIDDAY TUESDAY, WITH THE
FRIGID AIRMASS AND THE ADVISORY CRITERIA GUSTS.
&&
.TIDES...
THE BLOWOUT TIDE CONDITIONS THAT WERE PREVIOUSLY POSTED HAVE BEEN
CONTINUED WITH THIS MORNINGS COASTAL WATERS FORECAST ISSUANCE, AND
ANOTHER MARINE WEATHER STATEMENT WILL BE SENT. TIDAL DEPARTURES OF
1.5 TO 2.0 FEET BELOW NORMAL SHOULD EXIST IN THE STRONG OFFSHORE
FLOW TODAY AND INTO TONIGHT. THEREFORE, THE LOW WATER ADVISORY WILL
BE CONTINUED IN ITS PRESENT FORM.
&&
.CLIMATE... CLIMATOLOGY /STATISTICS BASED FROM 1850 TO 2007/...
THE REINFORCING ARCTIC BLAST CONTINUES IN OUR REGION WITH DAY ONE OF
BELOW FREEZING MAX TEMPS FOR PHILLY NOW BEHIND US. SO JUST HOW COLD
WILL IT BE AND HOW DOES THIS COMPARE TO OTHER COLD SNAPS? WE ARE
CURRENTLY EXPECTING FOUR, POSSIBLY FIVE CONSECUTIVE DAYS OF
MAXIMUM TEMPERATURES 32F OR LESS IN PHILADELPHIA.
HERE ARE SOME RELATED QUESTIONS AND ANSWERS FOR PHILADELPHIA.
QUESTION #1
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF DAYS (NON-CONSECUTIVE)
IN A MONTH WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?
NUMBER OF DAYS YEAR
-------------- ----
21 1977
20 2004 (NOT TOO LONG AGO)
19 1940
18 1893
ALL OF THE ABOVE STREAKS TOOK PLACE IN JANUARY.
QUESTION #2
-----------
WHAT IS THE RECORD FOR THE GREATEST NUMBER OF CONSECUTIVE DAYS WHERE
TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?
NUMBER OF DAYS THE DATE THE STREAK ENDED AND THE YEAR
-------------- --------------------------------------
15 2/19/1979
15 2/2/1961
13 1/22/1893
12 2/3/1936
12 2/14/1895
QUESTION #3
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FIVE OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES?
THE LAST OCCURRENCE WAS IN JANUARY 2004. A STREAK OF NINE
CONSECUTIVE DAYS OCCURRED BETWEEN 1/23 TO 1/31.
QUESTION #4
-----------
WHEN WAS THE LAST TIME PHILADELPHIA HAD A STREAK OF FOUR OR MORE
CONSECUTIVE DAYS WHERE TEMPERATURES REMAINED AT OR BELOW 32 DEGREES
IN FEBRUARY?
THE LAST OCCURRENCE WAS IN FEBRUARY 1996. A STREAK OF SEVEN
CONSECUTIVE DAYS OCCURRED BETWEEN 2/1 TO 2/7.
QUESTION #5
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED BELOW 10 DEGREES?
JANUARY 29, 2005...(9 DEGREES)
QUESTION #6
-----------
WHEN WAS THE LAST TIME THE MERCURY DROPPED BELOW 10 DEGREES IN
FEBRUARY?
FEBRUARY 6, 1996...(6 DEGREES)
QUESTION #7
-----------
WHEN WAS THE LAST TIME PHILADELPHIA RECORDED A HIGH TEMPERATURE LESS
THAN 20 DEGREES IN JANUARY AND FEBRUARY?
JANUARY 18, 2005...(19 DEGREES)
FEBRUARY 5, 1996...(16 DEGREES, ALSO OCCURRED ON THE 2/4)
DURING THE MONTH OF JANUARY 2005, THERE WERE A TOTAL OF FOUR DAYS
WHERE LOW TEMPERATURES DIPPED TO 10 DEGREES OR LESS. IN THE YEAR
PRIOR (JANUARY 2004), THERE WERE SIX DAYS OF 10 DEGREES OR LESS.
DURING THE WINTER OF 2005-2006, TEMPERATURES REMAINED ABOVE 10
DEGREES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR PAZ060>062-
067>069.
WIND CHILL ADVISORY UNTIL 9 AM EST TUE FOR PAZ054-055.
NJ...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR NJZ007>010.
WIND CHILL ADVISORY UNTIL 9 AM EST TUE FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 10 AM EST TUESDAY FOR ANZ430-431-
450>455.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR ANZ430-431.
&&
SHORT TERM...STAUBER
LONG TERM...GIGI
AVIATION/MARINE/TIDES.../
CLIMATE...KRUZDLO/MEOLA/GIGIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 AM EST MON FEB 5 2007 NJZ001-PAZ054-055-060815- SUSSEX-CARBON-MONROE- 309 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR WIND CHILLS OF 10 TO 20 BELOW THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BITTERLY COLD WEATHER WILL CONTINUE AT LEAST INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NJZ007-008-PAZ060>062-060815- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 309 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR WIND CHILLS OF 10 TO 15 BELOW THIS MORNING. BITTERLY COLD WEATHER WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BITTERLY COLD WEATHER WILL CONTINUE AT LEAST INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 060815- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 309 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT BITTERLY COLD WITHER WILL CONTINUE THROUGH TONIGHT WITH WIND CHILLS AS LOW AS 5 TO 10 BELOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BITTERLY COLD WEATHER WILL CONTINUE INTO AT LEAST TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ430-431-450>455-060815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 309 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT LOW WATER LEVELS ARE POSSIBLE ON TIDAL ESTUARIES THROUGH TONIGHT AS TIDES WILL BE WELL BELOW NORMAL. FREEZING SPRAY IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW WATERH LEVELS ARE POSSIBLE AS TIDES WILL BE WELL BELOW NORMAL AND FREEZING SPRAY IS POSSIBLE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. STAUBER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 AM EST MON FEB 5 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-052200- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...MEDIA 327 AM EST MON FEB 5 2007 ...BITTERLY COLD CONDITIONS WILL PERSIST INTO TUESDAY... ARCTIC AIR PUSHED DOWN FROM THE NORTHWEST LAST NIGHT AND NOW THE ENTIRE AREA IS UNDER ITS INFLUENCE. THE BITTERLY COLD WEATHER WILL CONTINUE INTO TUESDAY MORNING. TEMPERATURES ARE FORECAST TO ONLY REACH THE UPPER TEENS TO LOWER 20S TODAY IN EXTREME SOUTHEASTERN PENNSYLVANIA, CENTRAL AND SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. THE LOWS TONIGHT WILL DROP BACK TO AROUND 10 DEGREES. THEN TUESDAY, THE HIGH TEMPERATURES SHOULD REACH THE LOWER AND MID 20S. A WEST TO NORTHWEST WIND IS ANTICIPATED TO FLUCTUATE MAINLY BETWEEN 10 AND 20 MPH THROUGH THE PERIOD. WIND GUSTS MAY REACH 30 MPH AT TIMES. WIND CHILL VALUES SHOULD RANGE MOSTLY BETWEEN 5 ABOVE AND 5 BELOW ZERO INTO TUESDAY MORNING. BITTERLY COLD WEATHER CAN BE DANGEROUS IF YOU ARE NOT PROPERLY PREPARED FOR IT. LIMIT YOUR TIME OUT OF DOORS. WHEN YOU DO NEED TO VENTURE OUTSIDE, DRESS ACCORDINGLY. BE SURE TO WEAR MULTIPLE LAYERS OF CLOTHING, INCLUDING A WARM HAT AND GLOVES. FROSTBITE CAN DEVELOP RATHER QUICKLY ON ANY EXPOSED SKIN. STAUBER
The national radar mosaic for the moment the first event began.
4 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 14725, 14724, 14722, 14723.